# SDR CA101109010

- Difficulty date: November 8, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 7,359 hours
- Engine: Ge CFM567B24
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: QA07995
- Condition: Failed
- Location: Nr 2 Eng Fuel
- Part time: 10,342 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) REPORTED THE NR 2 FUEL FILTER BYPASS LIGHT ILLUMINATED IN CRUISE.  THE A/C DIVERTED WHERE THE MAINTENANCE PROCEDURES WERE CARRIED OUT PER MEL 73-4-1.  THE FUEL FILTER HOUSING DRAIN PLUG WAS CHECKED, NO CONTAMINATION WAS FOUND, AND THE ENGINE WAS RUN AND LEAK CHECKED.  THE AIRCRAFT WAS RELEASED FOR ONE FLIGHT CYCLE.   YYZ MAINTENANCE REPLACED THE NR 2 ENGINE FUEL FILTER AND CARRIED OUT FIM TASK 73-05-80 CONFIRMING THAT THE SWITCH HAD FAILED IN THE CLOGGED POSITION.  MEL REMAINS IN EFFECT AND THE SWITCH IS PLANNED FOR REPLACEMENT.
